Advertisement

Ukrainian Mathematical Journal

, Volume 61, Issue 8, pp 1349–1356 | Cite as

Systems of control over set-valued trajectories with terminal quality criterion

  • A. V. Arsirii
  • A. V. Plotnikov
Brief Communication

We consider the optimal control problem with terminal quality criterion in which the state of a system is described by a set-valued mapping, and an admissible control is a summable function. We describe an algorithm that approximates the admissible control function by a piecewise-constant function and prove theorems on the closeness of the corresponding trajectories and the values of quality criteria.

Keywords

Optimal Control Problem Quality Criterion Differential Inclusion Admissible Control Bilinear System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. Hukuhara, “Integration des applications mesurables dont la valeur est un compact convexe,” Funkc. Ekvacioj, No. 10, 205–223 (1967).Google Scholar
  2. 2.
    F. S. de Blasi and F. Iervolino, “Equazioni differenziali con soluzioni a valore compatto convesso,” Boll. Unione Mat. Ital., 2, No. 4–5, 491–501 (1969).zbMATHGoogle Scholar
  3. 3.
    A. J. Brandao Lopes Pinto, F. S. de Blasi, and F. Iervolino, “Uniqueness and existence theorems for differential equations with compact convex valued solutions,” Boll. Unione Mat. Ital., No. 4, 534–538 (1970).Google Scholar
  4. 4.
    V. A. Plotnikov, A. V. Plotnikov, and A. N. Vityuk, Differential Equations with Multivalued Right-Hand Sides. Asymptotic Methods [in Russian], AstroPrint, Odessa (1999).Google Scholar
  5. 5.
    M. Kisielewicz, “Method of averaging for differential equations with compact convex valued solutions,” Rend. Mat., 9, No. 3, 397–408 (1976).zbMATHMathSciNetGoogle Scholar
  6. 6.
    A. A. Tolstonogov, Differential Inclusions in a Banach Space [in Russian], Nauka, Novosibirsk (1986).zbMATHGoogle Scholar
  7. 7.
    O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets Syst., 24, No. 3, 301–317 (1987).zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    O. Kaleva, “The Cauchy problem for fuzzy differential equations,” Fuzzy Sets Syst., 35, 389–396 (1990).zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    S. Celikovsky, “On the representation of trajectories of bilinear systems and its applications,” Kybernetika, 23, No. 3, 198–213 (1987).zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  • A. V. Arsirii
    • 1
  • A. V. Plotnikov
    • 2
  1. 1.Odessa National UniversityOdessaUkraine
  2. 2.Odessa State Academy of Civil Engineering and ArchitectureOdessaUkraine

Personalised recommendations